Schizophrenia.com

Voices getting worse after first risperidone injection. :(

I had my first injection on the 12th, and slept for about 36 hrs,. today I was better, more awake. But I cannot sleep now due to the voices being quite angry and telling me in every possible way that my 18 month old son is dead. Over and over as I lay there sweating and becoming overwhelmed with dread. I am up now and see no sleep ahead of me .I’m trembling like mad and I need help!

Is this normal after an injection? I was doing well with the oral regimin I was on except for missing a ffew times a week’, that’s why I acccepted the suggestion of injections! Help me someone…just talk to me and distract me from thisnightmare.!!

Hey, so sorry you are feeling bad. Hang on there and talk to us.

It’s possible that it’s gonna take some time for the injection to take effect. Plus the fact the injections do not have the best dosage in the world, I personally prefer tablets to be able to dose them correctly.

Maybe talk to your pdoc about this asap?

I am rooting for you, let us know how it goes.

Thanks for a reply. This is horrible . I want. Nothing to do with the injection now .maybe I’ll give it a chance if this stops soon. I can’t quit shaking

I love my kids so much and this is the most horrible thing in the world right now

As for the son being dead, I have the same ideas ever so often, I check on my little one to make sure he’s allright. Someone who is not SZ told me it’s normal, they do it too. Maybe your voices are just the result of you being an attentive parent, even though they pump up your anxiety. It’s gonna be ok soon, your kid is fine I’m sure and while you will continue to notice he is fine maybe your(justified) anxiety will turn down a bit and the voices will stop telling you that.

Take care and sleep well.

I fpor one use bezodiazepines (seldom) when this becomes very bad, to get some sleep. My pdoc is aware of that and has even prescribed them “as needed”. Maybe try this too if your pdoc agrees, but be aware that benzodiazepines do tend to be very addictive…

2 Likes

No worries, I’m awake because it’s orning over here. SO lemme know if there’s anything you need to talk about.
Again: it might get better. after a few days, it tends to happen with new treatment. WHen I started off Abilify I couldn’t sleep and I was trembling also during the day, I thought I’d never get accustomed to those pills. Now it’s ok.

Hang on there and try to calm down. Your children are ok. You are a gret parent for worrying ofr them, but it’s a greater feat to ignore your voices and calm down now, it might become scary for them if they happen to see you in this state. Just go with the flow, try to think of something else, visualise a river flowing and a leaf flowing with the river, maybe imagine you are the leaf … it works for me as a task of meditation when I’m agitated.

2 Likes

I have clonazapam but its out in the car and if I wake anyone trying to get to them I’ll be the horrible person. “Why aren’t you asleep!” “What is your problem don’t you know WE have to work in the morning?” Get your ■■■■ together… my inlaws don’t or can’t understand. Ima risk it though.

Thanks you this is helping more Than

I can say, but I doubt I’ll sleep. Only 3hrs til sunup and it’ll be ok I know it

  • spelling

I’ll be around here all that time, if you’re scared, checking to see if you’ve posted anything. It’s hard when you live in a full house. I admire you hough, having such big symptoms and yet being able to get along with your inlaws and have a family, tend to your children etc.

You are awesome. Think about that. Those voices can get nothing of you, because you have defeated them in the past already , numerous times, your kids are a living proof of that. It’s just a passing phase. Hold on to that thought.

1 Like

Your words are the best words I’ve had spoken(albeit typed) to me in so very long. Made me cry the good kind. You’ve just made me feel better about myself Than I have in a long time. Truly, Thank you so much! I can’t express my gratitude enough

2 Likes

I’m glad for the “good kind” of emotions you are feeling right now. I’m watching this thread, so I’ll be alerted if you post anything. Feel free to vent anything if you need to while you are waiting for this to pass.

I know sorrow. No one should be alone be it night or day, feeling like this. Good thing we have this forum.

1 Like

I know that’s right. I am glad I knew I could come here, I knew people that understand would help me. I hope I can do the same for others one day. I don’t want them to have to deal with the horrors alone either.

So, talk to me, to get distracted… How long have you been married? How many kids do you have? Is the 18 moths the youngest? Do you drive the car yourself? I want to try driving , but I’m afraid of having a psychoticc outburst on the road and cause an accident. My husband shares that fear with me.

Married 6 yrs, been together nine. I have a almost 11 yr old daughter with my previous wife, and yes my boy is the youngest. I still drive but have almost gave up my license a few times due to the fear of hurting someone. Often times I see people like zombies crossing the road all over the place and I’m afraid one day one will be real person and I couldn’t handle that at all. I just don’t want to lose any more freedoms, so I think that makes me selfish.

Neah, that makes you responsible. Also, what is wrong with being selfish? It’s our system’s way to protect us, much like this darned SZ is, in a very warped way.

6 years? Wow, that’s a long marriage, compared to mine, at least. I hope you will grow old in it and have your wife by your side when you do.

I’m still amazed at how many things you accomplish with so many hardcore symptomes and such little aid from medication, it seems. You are my hero today. :blush:

1 Like

Honestly, I maintain by being as innebriated as I can get, which I can’t get drunk, it just doesn’t happen. But I can drink all day and get buzzed. And even though I shouldn’t, I smoke pot to help my back/leg pains(on disability for that through the VA.) It csn make my symptoms worse at times but the pain relief is a fair trade for symptoms id have anyway, just a little worse.

I feel like no hero. But I Thank you, and understand the point of view

@anon33673328, you are a good person. Id be honored to call you friend

1 Like

You must have a high level of Alcohol dehydrogenases . But beware, if you do, high intake of alcohol exposes you to a high risk of kidney failure. My husband is like that, he can drink no matter how much with no long term effects, he also does not react to most sedatives. It’s a genetic feature. But try to avoid drinking high quantities of alcohol on a long term, the results are desastruous on your health, and you won’t notice it until it’s too late.

As for pot, it’s still illegal where I live, but I hear there are studies about the way it affects SZ. Maybe in some time it will be usd as a SZ drug itself.

Why do you have these back/leg pains? Is it another condition you have?

1 Like

Your symptoms are very similar to mine when I was drying out after a hard drinking binge. Keep talking to mental health professionals. Maybe you should try a different med.

1 Like